# SDR SWAA2022091545457

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL; STA 951; LBL 25; WL 208. / [01] UPDATED MEASUREMENTS. VERIFIED SRM APPLICABILITY STATEMENT ALLOWABLE DAMAGE PER SRM 53-70-51-1A-1. ALSO; INTERCOSTAL AT BS 951 LBL25 WL208 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-40-51-1A-1 STEP 1.C AND PART REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9.;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1; EXCEPT MEASUREMENT FIELDS.;[03] REMOVED FLOOR SUPPORT BS947-BS967 LBL25 WL208 I.A.W SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FLOOR SUPPORT BS947-BS967 LBL25 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5650. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED NEW INTERCOSTAL BS947-BS967 LBL25 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5650 COMPLETED ALL REMOVED AND REPLACED TASK;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
